| Catalog Number |
481322070 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unintended Movement (3026)
| Health Effect - Clinical Codes |
Injury (2348); No Code Available (3191)
| Date of Event |
11/08/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that on tuesday november 8th the doctor saw a post op patient in his office.Based on x ray, he feels concerned that the patient has experienced an implant related post op event.In surgeons words, "hardware has appeared to have shifted.Rod seems to have slipped beneath a set screw.".
Additional Manufacturer Narrative
Risk assessment; the device was not sent back for evaluation.No lot # was provided, so a manufacturing record review could not be performed.The root cause could not be determined conclusively because the device is unavailable for evaluation.
Event or Problem Description
It was reported that on tuesday (b)(6) the doctor saw a post op patient in his office.Based on x ray, he feels concerned that the patient has experienced an implant related post op event.In surgeons words, "hardware has appeared to have shifted.Rod seems to have slipped beneath a set screw.".